Show simple item record

dc.contributor.authorDokuchaev, Nikolai
dc.identifier.citationDokuchaev, Nikolai. 2007. Discrete time market with serial correlations and optimal myopic strategies.. European Journal of Operational Research. 177 (2): pp. 1090-1104.

The paper studies discrete time market models with serial correlations. We found a market structure that ensures that the optimal strategy is myopic for the case of both power or logutility function. In addition, discrete time approximation of optimal continuous time strategies for diffusion market is analyzed. It is found that the performance of optimal myopic diffusion strategies cannot be approximated by optimal strategies with discrete time transactions that are optimal for the related discrete time market model.

dc.publisherElsevier BV
dc.subject- stochastic processes
dc.subjectoptimal portfolio
dc.titleDiscrete time market with serial correlations and optimal myopic strategies.
dc.typeJournal Article
dcterms.source.titleEuropean Journal of Operational Research

NOTICE: This is the author's version of a work that was accepted for publication in European Journal of Operational Research. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was sumitted for publication. A definitive version was subsequently published in European Journal of Operational Research, 177, 2, 2007. DOI: 10.1016/j.ejor.2006.01.004

curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusOpen access

Files in this item


This item appears in the following Collection(s)

Show simple item record